×

zbMATH — the first resource for mathematics

On the convergence of double trigonometric series and Fourier series with monotone coefficients. (English. Russian original) Zbl 0654.42017
Math. USSR, Sb. 57, 57-75 (1987); translation from Mat. Sb., Nov. Ser. 129(171), No. 1, 55-72 (1986).
The author considers different conditions on the coefficients of double Fourier series which lead to the Fourier series of functions \(f\in L_ p(0,2\pi)\) 2 or to the convergence series. He shows that some of these results cannot be improved.
Reviewer: W.Lenski

MSC:
42B05 Fourier series and coefficients in several variables
PDF BibTeX XML Cite
Full Text: DOI